Facebook Pixel

burning, itch, outside vagina, no answers

By February 11, 2014 - 7:55pm
Rate This

i have no clue what to do. not having health insurance is SO frustrating! i had a round of antibiotics about two weeks ago. a few days ago (about two weeks since i had the antibiotics) i developed a tingling rash, around my labia, external itch. nothing to drive you crazy but it was there. no pain when i urinate, the wiping more so irritates me! i also had my period start, inserting a tampon tickled and itched, it was horrible. i tried monistat 1 day ointment, that burned like all heck and i stuck with it. no change for the better, i thought i had a yeast infection from the strong antibiotics i was on. so i went to a free clinic today and got the gauntlet of scraping and tests. came back that i tested NEGATIVE to chlamydia, gonorrhea, trich, BV and yeast. so now i'm sitting here wondering what the heck is going on. their advice at the clinic, get some generic lotrimin and apply that to the outside of my vagina. i have been doing so and it burns something awful. i'm at my wits end i have no clue what's wrong and with lack of funds for second opinions i'm about ready to cry. any advice or help please. oh and i'm not sexually active, last time i was, was 3 months ago and we used a condom. thanks in advance!

Add a Comment1 Comments

EmpowHER Guest

Hi problmatic,


Welcome to EmpowHER.  If you tested negative for any STD's and for yeast infection, then you need to keep monitoring if you are using anything different. A number of chemical substances, including creams, douches, condoms, contraceptive foams, laundry detergents, soaps, scented toilet paper, and fabric softeners can irritate the vagina. Hope this was helpful?





February 12, 2014 - 5:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.